Sur l'interaction paramétrique des ondes aléatoires et non régulières dans un milieu non linéaire sans dispersion - On parametric interaction of random and non regular waves in a non linear medium without dispersion

Gurbatov, S.N.; Pronchatovrubtsov, N.V.

Akusticeskij Zurnal 31(4): 475-480

1985


ISSN/ISBN: 0320-7919
Accession: 078068320

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal